Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Have massive stabbing pain in the anal area due to pelvic muscle spasms. History of hemorrhoids. No relief after taking the hot baths

I went to my doctor because I was having massive stabbing pains in the anal area. He has treated me for hemorroids but this time he said that I am suffering from PELVIC MUSCLE SPASMS. He recommended taking hot baths as often as possible. My question, is there anything else I could be doing because I have been soaking everyday for a week now but still feel discomport?
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
why dont you try to do sitz baths that is sit in luke warm salty water for 15 to 30mins twice in a day it brings alot relief to the anal region.
you can take some painkillers to ease your pain as well.
if you do some pelvic floor exercises it will also assist to reduce the pain.
hope to have helped to answer your query
Answered: Mon, 4 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor